Home Cancer Expert Q&A Hub Coping With Treatments & Side Effects

Help

spitfirespitfire Posts: 12

Hello people had my 2nd chemo over a week ago and all seemed okay but now gone down with really bad backache and feel ike I have been run over by a bus and no energy also got really bad nose keeps bleeding and getting sore any tips please xx

Comments

  • LouiseJLouiseJ Posts: 771 ✭✭✭✭✭

    Hi @spitfire

    The backache and nose bleeds are not unusual during chemo, I am sorry you must be in a lot of pain. I remember during my first couple of rounds I felt the same as you. I didn't realise at the time it was the chemo, and was wondering what on earth I had done, it felt like very bad sciatica for me. Are you having injections part way through the cycle? I did, and they make the bones ache even more. It is a good idea to get some strong pain relief to help you through this, as you still have a way to go until the end of chemo, the effects will be cumulative. Mention it to your chemo nurses or oncologist and they can prescribe some big guns for you to take. Don't put up with the pain thinking you can ride it out, much better to get on top of it. The nose bleeds are quite common, I'm not sure if there is anything you can do to stop them though. With any side-effects you experience it is advisable to tell your nurses and oncologist about them, there are things they can do to help make it more bearable. Don't suffer in silence. I noticed you posted this a little while ago, sorry for the late reply, have you found things improving since?

    Are you still able to work, I recall you were trying to keep on doing that if possible. Rest is important, it isn't giving in to it, it is actually a proactive way of helping your body through this time.

    I hope you are having a better day,

    Lou🤗

    xx

Sign In or Register to comment.